Thread: I look skinny during Insulin use
05-18-2005, 07:20 PM #1Member
- Join Date
- Mar 2005
I look skinny during Insulin use
I am a past slin user but Ive been away for about 6 months, now I start using slin again, but everytime I use slin I look skinny specially on my face, and after my workout slin shot I loose all the pump.
After my workout I take 10iu of humalog with 100g of glucose + 20g of creatine + 20g of glutamine + 20g of Bcaas + 30g of whey aminos + 1animal pack.
One hour and half later I drink a shake made of 6whites eggs, 50g whey protein + 500ml skim milk + 1 banana + 100g of Oatmeal in powder and 1yogurte.
2 hours later I have a normal meal.
Now matter what my diet is, but when I am using insuline I loose all my pump, why is that.
05-18-2005, 08:55 PM #2
Increase your protein consumption from 30g to about 75g PWO. You want to take advantage of the amount of nutrients your body can handle while slin is active. Insulin does not make you skinny, however, if you want a bit more of a "fuller look" you might want to take creatine as well PWO. Most people get a little bloated when using creatine, so if you are feeling skinny this is a great supplment to take.
1.5hrs later have some carbs with no fat in them such as rice or baked potatoes, and have a good source of protein such as chicken or tuna. Don't worry about the yogurt, skim milk and the bannana. Oat meal is fine as your carbohydrate source.
Insulin only may give you a pump when used pre workout (which i don't recomend), otherwise insulin does not give any pumps as such.
Hope that helped.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)